# SDR C77A20150223001

- Difficulty date: February 23, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 21,038 hours, 12,159 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN LT SEAT TRACK, PN 170-03264-001, HAS SEVERAL AREAS OF CORROSION BETWEEN FRAME 16 - 20,  X=4711-6070, Y= -260.4.  R & R LT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 14963892E8 IAW EO E170-53MR-061 REV 5 WO 1831518.
